# SDR DALA2017013000854

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 40,143 hours, 27,265 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL320 RECEIVED AN "SINGLE ELEV FEEL" FAULT OAP MESSAGE.  AUTOPILOT REMAINED ENGAGED.  DESCENDED TO FL 280.  MAINTENANCE TROUBLESHOT. PERFORMED ACS RTS. RTS GO.
